# SDR DALA2016061004501

- Difficulty date: June 9, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 40,052 hours, 27,910 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE AND MISSING FERRULES ON FLOOR PANELS, NR 222ABF, 222AAF, 222AEF, AND 222AKF AT PAX CABIN.  SM, CARD 79, ZONE 000.  DAMAGE FERRULES WERE REPLACED ON FLOOR PANELS NR 22ABF, 222AAF, 222AEF, AND 222AKF IAW ER/A 546544-14, REV. ORIGINAL ASSOCIATED ER/A 00-546544 ADDED FOR AC 9580.
